MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE PRIME; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE PRIME; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 37701
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 3093-28, serial/lot #: (b)(4), ubd: 22-jun-2016, implanted: (b)(6) 2013, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the manufacturer¿s representative regarding a patient with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor.It was reported that the physician was moving the patient¿s device system.There were no further complications reported or anticipated.

Brand Name
RESTORE PRIME
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8896341
Report Number3004209178-2019-15669
Device Sequence Number259601
Product Code EZW
UDI-Device Identifier00613994842299
UDI-Public00613994842299
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2014
Device Model Number37701
Device Catalogue Number37701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;